| Catalog Number |
TSX6B11 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abscess (1690); Unspecified Infection (1930); Inflammation (1932)
| Date of Event |
02/06/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
Event or Problem Description
It was reported that the patient came in complaining of pain at the implant at tooth site #18.Patient also had significant swelling at site.Patient had to be sedated to remove the implant.An incision was made and the site was debrided with drain placement at site.Patient will return in a few months from implant placement.Symptoms as a result of the event: pain, inflammation, abscess.